# SDR ABXA060172

- Difficulty date: March 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 26463482
- Condition: Corroded
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AT STA 902 AND HORIZONTAL PRESSURE PANEL ABOVE LONGERON 24 LEFT, SMALL ATTACH FITTING HAD EXFOLIATING CORROSION.  REMOVED AND REPLACED SMALL ATTACH FITTING AT LEFT WHEEL WELL, STA 902 AND HORIZONTAL PRESSURE PANEL ABOVE LONGERON 24 LEFT IAW DC8 SRM 51-3-0 AND 51-1-20D.
